Alert archive / Utah / Wind Advisories in 2006

Wind Advisory 17, NWS Salt Lake City, UT

June 13, 2006

NWS Salt Lake City, UT issued this wind advisory at Jun 13, 2006, 4:11 AM MDT. It took effect at Jun 13, 2006, 12:00 PM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 13, 2006, 4:11 AM MDT (10:11 UTC)
In effect from
Jun 13, 2006, 12:00 PM MDT
Expired
Jun 13, 2006, 4:32 PM MDT
In force
5 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KSLC 131011
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
411 AM MDT TUE JUN 13 2006

...STRONG WINDS TODAY ACROSS WESTERN UTAH...

UTZ005-015-016-131815-
/O.NEW.KSLC.WI.Y.0017.060613T1800Z-060614T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH-
SOUTHWEST UTAH-
411 AM MDT TUE JUN 13 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 45
MPH...WILL DEVELOP THIS AFTERNOON ACROSS WESTERN UTAH. THESE
STRONG WINDS WILL PERSIST INTO THE EVENING HOURS BEFORE
DIMINISHING SOMEWHAT TOWARD SUNSET.

IN ADDITION TO THE STRONG SOUTHERLY WINDS...THUNDERSTORMS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE ADVISORY AREA.
THESE STORMS WILL BE CAPABLE OF PRODUCING VERY STRONG WINDS...AS
WELL AS BLOWING DUST WHICH MAY REDUCE VISIBILITY.

MOTORISTS ALONG EAST WEST ORIENTED ROADS SUCH AS INTERSTATE
80 AND HIGHWAY 6 WEST OF DELTA...HIGHWAY 21 WEST OF MILFORD...AND
HIGHWAY 56 WEST OF CEDAR CITY SHOULD BE PREPARED FOR STRONG
CROSSWINDS. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR STRONGER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

SEAMAN
3 follow-up statements
000 
WWUS75 KSLC 131644
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1044 AM MDT TUE JUN 13 2006

...STRONG WINDS TODAY ACROSS WESTERN UTAH...

UTZ005-015-016-140045-
/O.CON.KSLC.WI.Y.0017.060613T1800Z-060614T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH-
SOUTHWEST UTAH-
1044 AM MDT TUE JUN 13 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
THE GREAT SALT LAKE DESERT AND MOUNTAINS...WEST CENTRAL UTAH AND
SOUTHWEST UTAH.

SOUTH WINDS WILL CONTINUE TO STRENGTHEN THIS AFTERNOON WITH
SUSTAINED WINDS REACHING 25 TO 35 MPH AND GUSTS EXCEEDING 45 MPH.
THE STRONG WINDS WILL PERSIST INTO THE EVENING
HOURS...DIMINISHING SOMEWHAT TOWARD SUNSET.

IN ADDITION TO THE STRONG SOUTHERLY WINDS...THUNDERSTORMS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE ADVISORY AREA.
THESE STORMS WILL BE CAPABLE OF PRODUCING VERY STRONG WINDS...AS
WELL AS BLOWING DUST WHICH MAY REDUCE VISIBILITY.

MOTORISTS ALONG EAST WEST ORIENTED ROADS SUCH AS INTERSTATE
80 AND HIGHWAY 6 WEST OF DELTA...HIGHWAY 21 WEST OF MILFORD...AND
HIGHWAY 56 WEST OF CEDAR CITY SHOULD BE PREPARED FOR STRONG
CROSSWINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR STRONGER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BARJENBRUCH
000 
WWUS75 KSLC 132149
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
349 PM MDT TUE JUN 13 2006

...STRONG WINDS THIS EVENING ACROSS WESTERN UTAH...

UTZ005-015-016-140300-
/O.CON.KSLC.WI.Y.0017.000000T0000Z-060614T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH-
SOUTHWEST UTAH-
349 PM MDT TUE JUN 13 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
THE GREAT SALT LAKE DESERT AND MOUNTAINS...WEST CENTRAL UTAH AND
SOUTHWEST UTAH.

STRONG SOUTH WINDS WILL CONTINUE INTO THE EVENING HOURS WITH
SUSTAINED WINDS OF 25 TO 35 MPH AND GUSTS TO AROUND 50 MPH. WINDS
WILL DIMINISH AFTER SUNSET.

IN ADDITION TO THE STRONG SOUTHERLY WINDS...THUNDERSTORMS WILL BE
POSSIBLE THIS EVENING ACROSS THE ADVISORY AREA. THESE STORMS WILL
BE CAPABLE OF PRODUCING VERY STRONG WINDS...AS WELL AS BLOWING
DUST WHICH MAY REDUCE VISIBILITY.

MOTORISTS ALONG EAST WEST ORIENTED ROADS SUCH AS INTERSTATE
80 AND HIGHWAY 6 WEST OF DELTA...HIGHWAY 21 WEST OF MILFORD...AND
HIGHWAY 56 WEST OF CEDAR CITY SHOULD BE PREPARED FOR STRONG
CROSSWINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR STRONGER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BARJENBRUCH
000 
WWUS75 KSLC 132232
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
432 PM MDT TUE JUN 13 2006

...STRONG WINDS THIS EVENING ACROSS WESTERN UTAH...

UTZ005-015-016-140300-
/O.UPG.KSLC.WI.Y.0017.000000T0000Z-060614T0300Z/
/O.NEW.KSLC.HW.W.0008.060613T2232Z-060614T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH-
SOUTHWEST UTAH-
432 PM MDT TUE JUN 13 2006

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

THIS WARNING IS FOR THE GREAT SALT LAKE DESERT AND
MOUNTAINS...WEST CENTRAL UTAH...AND SOUTHWEST UTAH.

STRONG SOUTH WINDS WILL CONTINUE INTO THE EVENING HOURS WITH
SUSTAINED WINDS OF 30 TO 40 MPH AND GUSTS TO AROUND 60 MPH. WINDS
WILL GRADUALLY DIMINISH AFTER SUNSET.

IN ADDITION TO THE STRONG SOUTHERLY WINDS...SCATTERED THUNDERSTORMS
THIS EVENING WILL BRING EVEN STRONGER GUSTS OVER 70 MPH. THESE STORMS
WILL ALSO PRODUCE BLOWING DUST.

MOTORISTS ALONG EAST WEST ORIENTED ROADS SUCH AS INTERSTATE
80 AND HIGHWAY 6 WEST OF DELTA...HIGHWAY 21 WEST OF MILFORD...AND
HIGHWAY 56 WEST OF CEDAR CITY SHOULD BE PREPARED FOR STRONG
CROSSWINDS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

UTZ019-140300-
/O.NEW.KSLC.HW.W.0008.060613T2232Z-060614T0300Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
432 PM MDT TUE JUN 13 2006

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

THIS WARNING IS FOR UTAHS DIXIE AND ZION NATIONAL PARK.

STRONG SOUTH WINDS WILL CONTINUE INTO THE EVENING HOURS WITH
SUSTAINED WINDS OF 30 TO 40 MPH AND GUSTS TO AROUND 60 MPH. WINDS
WILL GRADUALLY DIMINISH AFTER SUNSET.

IN ADDITION TO THE STRONG SOUTHERLY WINDS...ISOLATED SHOWERS OR
THUNDERSTORMS EARLY THIS EVENING COULD BRING EVEN STRONG GUSTS OVER 70
MPH. THESE STORMS WILL ALSO PRODUCE BLOWING DUST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
TARDY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Jun 12, 8:40 PM MDT, 7 hours 31 minutes earlier.

Area forecast discussion, Jun 12, 8:40 PM MDT, 7 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
840 PM MDT MON JUN 12 2006

.SYNOPSIS...AN UPPER LEVEL RIDGE OVER THE ROCKIES WILL MOVE
SLOWLY TO THE EAST AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE
GREAT BASIN. THIS SYSTEM WILL PUSH A WEAKENING COLD FRONT INTO THE
REGION TUESDAY NIGHT AND SCATTERED THUNDERSTORMS. BEHIND THIS SYSTEM
MUCH OF UTAH WILL HAVE A COOLING TREND ON WEDNESDAY AND THURSDAY.

&&

.DISCUSSION...BACKSIDE OF UPPER RIDGE OVER THE REGION TODAY. VERY
DRY AIR MASS RESULTED IN SINGLE DIGIT HUMIDITIES REGION WIDE. 14C
700 MB TEMPS REACHED THE GSL WHICH WITH DRY ADIABATIC MIXING BROUGHT
TEMPS INTO THE LOW TO MID 90S FOR NORTHERN LOWER VALLEYS. THE
SQUEEZE BETWEEN THE UPPER TROUGH ON THE WEST COAST AND THE RIDGE TO
THE EAST WILL INCREASE MID LEVEL FLOW TONIGHT. WITH DRY AIR MASS
MOUNTAIN VALLEYS AND DESERTS WILL COOL SIGNIFICANTLY SIMILAR TO LAST
NIGHT...EXCEPT WESTERN VALLEYS AND DESERTS WILL HAVE MORE
DIFFICULTLY DECOUPLING WITH INCREASE WIND FLOW. 35 KNOTS OF WIND
FLOW AT 700 MB IS OVER WESTERN UTAH EARLY TUESDAY. THIS WILL LEAD TO
WIND ADVISORY TYPE WINDS FOR WESTERN VALLEYS AND DESERTS ON TUESDAY.

GFS AND NAM BRING A SURGE OF HIGHER PRECIPITABLE WATER OVER WESTERN
AREAS TOWARD 6 PM TUESDAY. VALUES GO FROM .2 TO .3 INCHES TO NEAR
.75 INCHES QUICKLY IN MODERATE FLOW ALOFT. MOISTURE ADVECTION
RESULTS IN DESTABILIZATION WITHIN STEEP LAPSE RATES IN PLACE.
INITIALLY THE 450-500 MB STABLE LAYER CAPS CONVECTION CHANCES BUT
MODEL SOUNDINGS BREAK THIS LAYER EARLY TUESDAY EVENING AS SHORT WAVE
TROUGH EJECTS ACROSS NORTHEAST NEVADA THROUGH NORTHERN UTAH WITH
SYNOPTIC LIFT AND COOLING ALOFT DESTABILIZATION. MAIN WAVE QUICKLY
LIFTS TO THE NORTH BY 12Z WEDNESDAY WHICH BRINGS WARM AIR ADVECTION
ALOFT AND SHUNTS MOISTURE INTO EASTERN UTAH. THUS GIVEN DYNAMICS AND
MOISTURE INTERACTION EVENING CONVECTION OVER WESTERN UTAH WILL BE
QUICK MOVING AND HAVE DRY MICROBURSTS POTENTIAL WITH SOME RAINFALL.
NOCTURNAL ACTIVITY WILL CONTINUE INTO NORTHEAST UTAH TUESDAY NIGHT
AND PARTS OF EASTERN UTAH AS THE SHORT WAVE TROUGH LIFTS NORTHEAST.
SHALLOW LOW LEVEL COLD FRONT DROPS THROUGH THE GSL WEDNESDAY
MORNING. THIS TIMING CLOSE TO WHAT THE NAM HAS BEEN SHOWING FOR
SEVERAL DAYS.

SECONDARY WAVE PUSHES THROUGH WEDNESDAY EVENING WHICH WILL PUSH THE
COLD FRONT INTO SOUTH CENTRAL UTAH WEDNESDAY NIGHT. SOME CONVECTION
ALONG THE 700 MB BAROCLINIC ZONE IN NORTHERN UTAH POSSIBLE. NAM AND
GFS BRING THE UPPER TROUGH AXIS THROUGH UTAH ON THURSDAY WITH
SIGNIFICANT COOLING IN THE NORTH. CURRENT GRIDS MAY BE MUCH TOO WARM
WITH NORTHERN VALLEYS POSSIBLY HOLDING IN THE 70S. SCATTERED SHOWERS
AND THUNDERSTORMS POSSIBLE THURSDAY FOR NORTHERN 2/3 OF UTAH AND
MOST FOCUSED ALONG BAROCLINIC ZONE IN CENTRAL UTAH. COOLING FORECAST
TO AFFECT SOUTHWEST UTAH AS WELL. UPPER TROUGH EXITS BY FRIDAY AND
AIR MASS MODIFIES WITH DRY WEATHER. FLAT UPPER RIDGE PROGGED FOR THE
WEEKEND WHICH WOULD BRING SIGNIFICANT WARMING TREND ESPECIALLY FOR
NORTHERN AREAS. A NOTED DIFFERENCE ON TODAYS ECMWF WHICH LEFT ENERGY
OVER THE SOUTHWEST FRIDAY MORNING INSTEAD OF PUSHING A PROGRESSIVE
TROUGH THROUGH THE GREAT BASIN LIKE THE GFS AND UKMET. LEAN TO THE
GFS WITH RECENT PATTERN.

&&

.AVIATION...LAKE BREEZE MOVED IN ABOUT 630 PM. EXCEPT THIS TO LEAVE
BY 04Z WITH INCREASING DOWNSLOPE SOUTHERLY FLOW OVERNIGHT WITH
THERMAL TROUGH IN THE NORTHWEST DESERTS EXTENDING INTO NORTHEAST
NEVADA. LOOK FOR WINDY CONDITIONS ON TUESDAY. LITTLE CHANCE FOR LAKE
BREEZE TUESDAY AFTERNOON BUT CONVECTIVE OUTFLOW FROM HIGH BASED
THUNDERSTORMS MOVING THROUGH THE NORTHWEST DESERTS WILL BE AN ISSUE.

&&

.FIRE WEATHER...A VERY DRY AIRMASS WILL REMAIN ACROSS THE AREA
THROUGH TUESDAY. THIS COMBINED WITH GUSTY SOUTH WINDS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS UNTIL JUST AFTER SUNSET IN ALL
AREAS EXCEPT THE WASATCH FRONT AND NORTHERN UTAH MOUNTAINS.
CONDITIONS WILL MODERATE SLIGHTLY OVERNIGHT...BUT EXPECT POOR
OVERNIGHT RECOVERIES ON MIDSLOPE LOCATIONS AND AREAS EXPOSED TO
WIND. RED FLAG CONDITIONS WILL RETURN TO MUCH OF THE
DISTRICT...INCLUDING THE SOUTHERN WASATCH FRONT...TUESDAY AFTERNOON
AND EVENING AS WINDS INCREASE AGAIN. THERE WILL BE AN ADDED THREAT
OF DRY THUNDERSTORMS LATE TUESDAY AS WELL. A COLD FRONT WILL MOVE
THROUGH NORTHERN UTAH WEDNESDAY MORNING AND INTO CENTRAL UTAH BY
AFTERNOON...MODERATING CONDITIONS THERE. HOWEVER WINDY AND HOT
WEATHER IS EXPECTED TO CONTINUE IN SOUTHERN UTAH THROUGH WEDNESDAY
AND INTO THURSDAY FOR SOUTHEAST UTAH.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...

UT... RED FLAG WARNING IN EFFECT FROM NOON TUESDAY TO 9 PM TUESDAY
      FOR UTZ420-423-424-431>441-445>449.

      FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON
      THROUGH WEDNESDAY EVENING FOR UTZ428>441-445>449.

WY...NONE.

&&

TARDY
Hazardous weather outlook, Jun 12, 4:43 AM MDT, 23 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
443 AM MDT MON JUN 12 2006

UTZ001>009-015-WYZ021-131200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WEST CENTRAL UTAH-SOUTHWEST WYOMING-
443 AM MDT MON JUN 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
WEST CENTRAL UTAH...AS WELL AS FAR SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

INCREASING SOUTH WINDS TODAY WILL COMBINE WITH A VERY DRY
AIRMASS...RESULTING IN SEVERE FIRE WEATHER CONDITIONS ACROSS THE
GREAT SALT LAKE DESERT...AS WELL AS WEST CENTRAL UTAH. SEE THE
LATEST RED FLAG WARNING FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOUTHERLY WINDS WILL CONTINUE TO STRENGTHEN DURING THE DAY
TUESDAY...WITH GUSTS IN EXCESS OF 45 MPH POSSIBLE TUESDAY
AFTERNOON. THESE WINDS WILL COMBINE WITH A VERY DRY AIRMASS TO
ONCE AGAIN RESULT IN SEVERE FIRE WEATHER CONDITIONS. A FIRE
WEATHER WATCH IS IN EFFECT FOR THE GREAT SALT LAKE DESERT AS WELL
AS WEST CENTRAL UTAH TUESDAY AFTERNOON AND EVENING.

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TUESDAY AFTERNOON OVER
EASTERN NEVADA...THEN SPREAD EAST ACROSS NORTHERN UTAH AND INTO
THE WASATCH FRONT TUESDAY EVENING. DAMAGING WIND GUSTS IN EXCESS
OF 60 MPH WILL BE POSSIBLE WITH THESE STORMS.

AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS
THE OUTLOOK AREA THROUGH FRIDAY...MAINLY OVER THE HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ010>014-016>021-131200-
WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-CASTLE COUNTRY-
SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH-
CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
443 AM MDT MON JUN 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN UTAH.

.DAY ONE...TODAY AND TONIGHT

STRENGTHENING SOUTH WINDS TODAY WILL COMBINE WITH A VERY DRY
AIRMASS TO RESULT IN SEVERE FIRE WEATHER CONDITIONS THIS
AFTERNOON AND EVENING. A RED FLAG WARNING IS IN EFFECT FOR MUCH
OF THE AREA...SEE THE LATEST RED FLAG WARNING FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON AND
EVENING...WITH WINDS GUSTS IN EXCESS OF 45 MPH POSSIBLE AT TIMES
ACROSS SOUTHWEST UTAH. THIS WILL ONCE AGAIN RESULT IN SEVERE FIRE
WEATHER CONDITIONS ACROSS MUCH OF THE AREA. A FIRE WEATHER WATCH
IS IN EFFECT FOR MUCH OF THE AREA.

IN ADDITION TO THE WINDS...ISOLATED DRY THUNDERSTORMS WILL BE
POSSIBLE TUESDAY AFTERNOON AND EVENING ACROSS MUCH OF THE AREA. A
COLD FRONT IS EXPECTED TO PUSH THROUGH THE AREA WEDNESDAY
AFTERNOON AND EVENING...POSSIBLY BRINGING ADDITIONAL
THUNDERSTORMS.

AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS
THE OUTLOOK AREA THROUGH FRIDAY...MAINLY OVER THE HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SEAMAN

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 2:27 PM MDTFire Weather WatchSLC20 hr
Jun 13, 2:27 PM MDTRed Flag WarningSLC31 hr
Jun 13, 4:19 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele26 min
Jun 13, 4:24 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Davis, Weber36 min
Jun 13, 4:32 PM MDTHigh Wind WarningSLC4 hr

Nearby

Wind Advisories in Utah, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.